Zagazig University Digital Repository
Home
Thesis & Publications
All Contents
Publications
Thesis
Graduation Projects
Research Area
Research Area Reports
Search by Research Area
Universities Thesis
ACADEMIC Links
ACADEMIC RESEARCH
Zagazig University Authors
Africa Research Statistics
Google Scholar
Research Gate
Researcher ID
CrossRef
Asymptotic Distributions of the Generalized and the Dual Generalized Extremal Quotient
Faculty
Science
Year:
2013
Type of Publication:
ZU Hosted
Pages:
657-670
Authors:
Elsayed Mahsoub Ahmed Nigm
Staff Zu Site
Abstract In Staff Site
Journal:
BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY ماليزيا
Volume:
36
Keywords :
Asymptotic Distributions , , Generalized , , Dual Generalized Extremal
Abstract:
Necessary and sufficient conditions for the weak convergence of the generalized and the dual generalized extremal quotient are obtained. The class of possible nondegenerate limit distribution functions of quotient of generalized and its du
Author Related Publications
Elsayed Mahsoub Ahmed Nigm, "On the continuation of the limit distribution of intermediate order statistics under power normalization", أمريكا, 2013
More
Elsayed Mahsoub Ahmed Nigm, "Limit theorems for random maximum of independent and non-identically distributed random vectors", ألمانيا, 2013
More
Elsayed Mahsoub Ahmed Nigm, "Extreme value modeling under power normalization", أمريكا, 2013
More
Elsayed Mahsoub Ahmed Nigm, "Evaluating the Performance of Reverse Encryption Algorithm (REA) on the Databases", السعودية, 2013
More
Elsayed Mahsoub Ahmed Nigm, "Security Analysis of Reverse Encryption Algorithm for Databases", أمريكا, 2013
More
Department Related Publications
Fawzia Mahmoud Salim Mustafa, "Rough sets via syntopogenous structures", ICELAND GLACIOLOGICAL SOC, PO BOX, 2013
More
Huda Ibrahim Sayed Ahmad, "Exact Solutions of Nonlinear Evolution Equations in Mathematical Physics Using the Modified Simple Equation Method,", الصين, 2012
More
Hassan Mostafa Metwally, "Fuzzy simple expansion", ELSEVIER, 2010
More
Hassan Mostafa Metwally, "Common fixed point theorems for Hybrid mappings in fuzzy metric spaces", Los Angeles, 2010
More
Hassan Mostafa Metwally, "Common Fixed Point Theorems of Single and Set-Valued Mappings on 2-Metric Spaces", Dixie W Publishing Corporation, U. S. A., 2007
More
جامعة المنصورة
جامعة الاسكندرية
جامعة القاهرة
جامعة سوهاج
جامعة الفيوم
جامعة بنها
جامعة دمياط
جامعة بورسعيد
جامعة حلوان
جامعة السويس
شراقوة
جامعة المنيا
جامعة دمنهور
جامعة المنوفية
جامعة أسوان
جامعة جنوب الوادى
جامعة قناة السويس
جامعة عين شمس
جامعة أسيوط
جامعة كفر الشيخ
جامعة السادات
جامعة طنطا
جامعة بنى سويف